Journal of the Mathematical Society of Japan

On normal connection of Kaehler submanifolds

Bang-yen CHEN and Huei-shyong LUE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 27, Number 4 (1975), 550-556.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434405

Digital Object Identifier
doi:10.2969/jmsj/02740550

Mathematical Reviews number (MathSciNet)
MR0400126

Zentralblatt MATH identifier
0298.53018

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

CHEN, Bang-yen; LUE, Huei-shyong. On normal connection of Kaehler submanifolds. J. Math. Soc. Japan 27 (1975), no. 4, 550--556. doi:10.2969/jmsj/02740550. https://projecteuclid.org/euclid.jmsj/1240434405


Export citation